# SDR SWAA2022081120790

- Difficulty date: June 20, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib Doubler
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB INSPAR RIB ASSY 4 (STA 120.30) CRACKED AT 2ND VERTICAL STIFFENER APPROX 1' FROM BOTTOM. / [01] REMOVED DAMAGE AT 2ND STIFFENER L:1.800' W:.500' IAW SRM 55-10-09-2R-4APPLICABILITY STATEMENT SRM 55-10-09-2R-1 IT'S APPLICABLE FOR REPAIR;[04] VERIFIED CORRECTIVE ACTIONS #1 AND #3;[05] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT AND ALL FASTENER HOLES IN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. TOOL N500 IS000450 DUE 02/2023.; 737-700 SRM 55-10-09-2R-4 IS EFFECTIVE FOR THIS REPAIR. REPAIR PARTS MATERIAL I.D.: ITEM {1} T-SECTION: 7075-T76511 EXTRUSION AMS-QQ-A-200/15. ITEM {2} ANGLE: BAC1490-2793#7075-T62 0.063' LOT 1464923-1 ITEM {3} SHIM: 7075-T6 0.016'; LOT 1351319-2;[08] PERFORM GVI IAW SRM 55-10-09-2R-4; STEP 4E.;[09] LOCATED; DRILLED AND FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4; ; STEPS 4F; G; H; I; J; K; L. TABLE 201; FIGURE 202; DETAIL A.;[10] ACCOMPLISHED A GVI OF ALL AREAS WITHIN THE REPAIR AREA FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS. IAW SRM 55-10-09-2R-4 REPAIR 4 STEP 4.E. NO DEFECTS NOTED OK TO INSTALL REPAIR PARTS;[13] INSTALLED REPAIR PARTS AT 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-1;[14] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT REPAIR PARTS IAW SRM 55-10-09-2R-1 STEP 4(K) AND (L) APPLIED CIC AT RIB ASSY #4 IAW AMM 51-21-91-620-802
